Previous |  Up |  Next


Title: Note sur la théorie mathématique des assurances contre l'invalidité (French)
Title: Remark on the mathematical theory of the disability insurance (English)
Author: Schoenbaum, Emile
Language: French
Journal: Aktuárské vědy
Volume: 2
Issue: 1
Year: 1931
Pages: 10-36
Category: math
Keyword: disability insurance
MSC: 60-01
MSC: 91B02
idZBL: JFM 57.0656.04
Date available: 2015-12-15T06:02:55Z
Last updated: 2016-05-19
Stable URL:


Files Size Format View
AktuarskeVedy_02-1931-1_4.pdf 3.835Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo